ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER
Back to Search Results |
| Catalog Number |
PR-05052-HP |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the catheter is examined, and a small notch is observed, so a test with saline solution is performed, with adequate flow through both lumens.According to pr-cme-20, a single puncture is made in the left cephalic vein using the direct puncture technique, advancing with little difficulty through the dilator.After advancing the dilator, there is no problem, and once inside the vessel, it advances 40 cm.An attempt to flush the lumens is unsuccessful, so it is withdrawn from the vessel with some turbulence.A new catheter is requested, through the same vein using the dilator, and the new catheter is advanced the full 50 cm of the total length of a double-lumen catheter.It is placed to determine the position of the tip, obtaining good venous return through the lumens and easy flow of fluids." there was no patient consequences.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description